# SDR CALA9801847

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER SURFACE OF FLOORBEAM CORRODED AT BS 1166, RBL 50 TO RBL 66.  THE CORROSION WAS REMOVED AND A REPAIR STRAP WAS INSTALLED IAW SRM 51-30-5, 51-10-2, 51-30-2, AND ECRA 5321-01029.
